MathSciNet Relay Station
MathSciNet bibliographic data
MR1142902 (92m:06020) 06C15 (06A23 54H12)
Riečanová, Zdenka Applications of topological methods to the completion of atomic orthomodular lattices. Demonstratio Math. 24 (1991), no. 1-2, 331–341.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement